# SDR AWXA200300512

- Difficulty date: April 10, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- Aircraft time: 62,290 hours, 50,495 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 6079454
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-15 CHECK 3 EACH .5 INCH CRACKS WERE FOUND ON L-1 DOOR INTERIOR SKIN AND AFT EDGE BEAM AT AFT DOOR STOP PIN CUTOUTS.  MAINTENANCE TRIMMED OUT CRACKS ON L-1 DOOR INTERIOR SKIN AND AFT EDGE BEAM AT AFT DOOR STOP PIN CUTOUTS; PERFORMED HFEC INSPECTION OF CUTOUTS TO VERIFY NO CRACKS EXIST.  FABRICATED A DOUBLER AND REPAIR ANGLE; INSTALLED REPAIR PARTS IAW ER 03-5362-03126-SS2.
